MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2101-0200
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the threaded portion of the product appears too long.
 
Additional Manufacturer Narrative
Additional information- lot number updated.An event regarding assembly issue involving a cutting edge cup impactor was reported.Conclusions: the dimensional inspection confirmed the reported event.A material analysis engineer examined the device and noted that the plug welds were fractured on both ends.The device was discovered during inspection.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.Corrective action/preventive action: nc and capa were previously opened to further investigate the protrusion of the threaded stud.The device has been redesigned and the drawing has been released on 15-mar-2018.
 
Event or Problem Description
It was reported that the threaded portion of the product appears too long.

Brand Name
UNIVERSAL IMPACTOR/POSTIONER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7786651
Report Number0002249697-2018-02550
Device Sequence Number13496128
Product Code LPH
UDI-Device Identifier07613327211511
UDI-Public07613327211511
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2101-0200
Device Lot Number133015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2018
Initial Date Received by Manufacturer 07/19/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date08/15/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;